MathSciNet Relay Station
MathSciNet bibliographic data
MR1078164 58G30 (22E47 53A30 53C80 58G35 81R20)
Baston, R. J. Verma modules and differential conformal invariants. J. Differential Geom. 32 (1990), no. 3, 851–898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement